• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Prami and Letro sides need help

TNT

New member
Registered
Joined
Apr 11, 2010
Messages
155
I just started prami (researchstop) 3 days ago 0.25mg at night and ive been on letro (liguifem = Ag-G#$s) 1.5mg for 3 1/2 weeks. Im taking for tren E gyno I got. The letro and prami are starting to work, Im getting a reduction in gyno thank god....Buttttttt........

....I just noticed that Im starting to get these hive, rash like bumps on the left an right side of my hips going a little bit up my obliques, a couple under my arm pits and 2-3 on my abs. Not bad, but a few are starting to appear. They dont hurt, ich or anything.

Im a bit worried. It looks like its getting a little worse as time goes on.

Is it from the prami, letro? Anyone experience this?:(
 

Birus

New member
Newbies
Joined
Mar 2, 2009
Messages
35
doesn't like it's related to the prami or letro.
 

Ehren

Active member
Kilo Klub Member
Registered
Joined
Dec 3, 2008
Messages
2,791
I think so too. Unless they're suspended in something you're allergic to. But not likely. You might want to try an anti histamine and see if it helps.

It sounds like a food allergy, detergent allergy or even (long shot) a local reaction to something in an injection you may be using.
 

TNT

New member
Registered
Joined
Apr 11, 2010
Messages
155
Its very strange. Like I said b4, I only noticed it once I started the Prami. Weird!!!!

Ive been taking winny and Var for 4 weeks and didnt have anything like this. I did some research on the prami and it stated this on one site:

Some side effects with pramipexole are potentially serious and should be reported immediately to your healthcare provider. Although most of these side effects are rare, a few may be common. Serious side effects of pramipexole include but are not limited to:

Hallucinations
Falling asleep during the day, sometimes without warning
Feelings of internal restless or jitteriness
Strong, uncontrollable muscle contractions
Any abnormal muscle movements
Severe dizziness or fainting
Muscle pain
Any vision changes
Difficult or painful breathing
Problems with impulse control, such as gambling, hypersexuality, or binge eating (see Mirapex and Gambling)

Signs of an allergic reaction, such as:

An unexplained rash
Hives
Itching
Swelling of the mouth or throat
Wheezing
Difficulty breathing.

:( CRAP!!!!!! I guess Im one of the rare ones. GREEEEEEEAAAATTTTTT!!!
 

Ehren

Active member
Kilo Klub Member
Registered
Joined
Dec 3, 2008
Messages
2,791
Damn, Bro. Looks like time to get off then. If it goes away, you know its the Prami. Not to worry, there are a lot of other Dopamine agonists out there to try.
 

Macro

New member
Kilo Klub Member
Joined
Mar 3, 2009
Messages
849
it is possible to be allergic to almost any drug...


however... do you sleep on your stomach... because that might be a factor here.... bit of a heat rash...

OR it could also be that prami + letrozole is suppressing estrogen too much ( which if these actives end up in higher concentrations in ventral tissues --- laying prone on stomach possible causative (not super likely)... but if tissue becomes very hot (increase permeation of tissue... possible.)


but either way its probably worthwhile to try at least try another DA....


allergies can be very severe.... which is why the extreme warning for hives with drugs... (more a liability issue for the drug companies)...


as far as those other sides.... generally not seen below 2-3mg per day... and lets just say... prami and other d2/d3/d4 are hedonic... so generally actions are ones that the desire for them is already there... (so its really innacurate to say that dopaminergics CAUSE these unusual seeming actions... rather that they can make the desire to engage in them more signficant.... leading individual to engage in behavior that they desired but lacked the hedonistic drive to engage in---)
 

Staff online

  • Bio
    Moderator
  • LATS
    Moderator / FOUNDING Member / NPC Judge
  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
501,783,166
Threads
123,335
Messages
2,347,257
Members
155,050
Latest member
Devodw
Top